On the maximal inequalities of Burkholder, Davis and Gundy

Marinelli C, Röckner M (2016)
Expositiones Mathematicae 34(1): 1-26.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Marinelli, Carlo; Röckner, MichaelUniBi
Abstract / Bemerkung
We give a proof of the maximal inequalities of Burkholder, Davis and Gundy for real as well as Hilbert-space-valued local martingales using almost only stochastic calculus. Some parts, especially in the infinite dimensional case, appear to be original. (C) 2015 Elsevier GmbH. All rights reserved.
Stichworte
Maximal inequalities; Infinite-dimensional stochastic analysis
Erscheinungsjahr
2016
Zeitschriftentitel
Expositiones Mathematicae
Band
34
Ausgabe
1
Seite(n)
1-26
ISSN
0723-0869
eISSN
1878-0792
Page URI
https://pub.uni-bielefeld.de/record/2917171

Zitieren

Marinelli C, Röckner M. On the maximal inequalities of Burkholder, Davis and Gundy. Expositiones Mathematicae. 2016;34(1):1-26.
Marinelli, C., & Röckner, M. (2016). On the maximal inequalities of Burkholder, Davis and Gundy. Expositiones Mathematicae, 34(1), 1-26. doi:10.1016/j.exmath.2015.01.002
Marinelli, C., and Röckner, M. (2016). On the maximal inequalities of Burkholder, Davis and Gundy. Expositiones Mathematicae 34, 1-26.
Marinelli, C., & Röckner, M., 2016. On the maximal inequalities of Burkholder, Davis and Gundy. Expositiones Mathematicae, 34(1), p 1-26.
C. Marinelli and M. Röckner, “On the maximal inequalities of Burkholder, Davis and Gundy”, Expositiones Mathematicae, vol. 34, 2016, pp. 1-26.
Marinelli, C., Röckner, M.: On the maximal inequalities of Burkholder, Davis and Gundy. Expositiones Mathematicae. 34, 1-26 (2016).
Marinelli, Carlo, and Röckner, Michael. “On the maximal inequalities of Burkholder, Davis and Gundy”. Expositiones Mathematicae 34.1 (2016): 1-26.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar